Aceta One tablet: Each tablet contains Paracetamol BP 1000 mg.
Paracetamol is a fast-acting and safe analgesic with marked antipyretic properties. It is especially suitable for patients who, for any reason, cannot tolerate aspirin or other analgesics.
All conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, earache, toothache, pain due to rheumatic disorder, cold, influenza & dysmenorrhoea.
Dosage and Administration
Adults: 1 tablet 3-4 times daily only for those patients whose body weight is 50 kg or more. Do not take more than one tablet per dose. The maximum dose is 4 tablets per day.
Children: Not recommended for children.
Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis).
- Paracetamol should be given with care to patients with impaired kidney or liver function. For patients with severe kidney dysfunction, leave at least 8 hours between doses.
- Never take more than 4 gm of Paracetamol per day.
- Paracetamol should be given with care to patients taking other drugs that affect the liver.
Side effects of Paracetamol are usually mild, though hematological reactions including thrombocytopenia, leukopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.
- Symptoms of a Paracetamol overdose in the first 24 hours are pallor, nausea, vomiting, anorexia, and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.
- For an emergency response to an overdose, the stomach must be pumped quickly to evacuate the ingested substance from the body. An antidote N-acetylcysteine should be administered within 10 hours of ingestion of Paracetamol for the treatment of excessive doses.
Keep in a cool & dry place. Protect from light. Keep out of the reach of children.
Aceta One Tablet: Each box contains 10 blister strips of 10 tablets.
ACETA ONE TABLET: ACETA ONE TABLET Produced by Biopharma Ltd.